FREE standard UK delivery over £20 | Today only | Terms apply

Flarin Ibuprofen 200mg Capsules
  • Flarin Ibuprofen 200mg Capsules
  • Flarin Ibuprofen 200mg Capsules

Flarin Ibuprofen 200mg Capsules Flarin Ibuprofen 200mg Capsules

30 Soft Capsules 

Shop other sizes and multipacks

£10.95

Shop other sizes and multipacks

In Stock
Delivery information Product #0149256

Please note images are for illustration purposes and may differ from the product(s) you receive

Flarin 30 Soft Capsules contains 200mg of ibuprofen for the relief of joint and muscular pain and flaring joint pain and inflammation. Flarin helps to stop pain, relieve swelling and ease stiffness of the joints. Flarin is as effective as prescription strength ibuprofen for joint pain.

Flarin

Flarin Ibuprofen 200mg 30 Soft Capsules bring relief from joint pain and inflammation. Flarin's complex manufacturing process heats lipids and ibuprofen together to create a unique patented formulation. Flarin's unique lipid and ibuprofen formulation, helps shield the stomach and gives you a powerful relief from flaring joint pain. By dissolving Flarin's anti-inflammatory ingredient (ibuprofen) in lipids it helps to shield the stomach from damage. Also suitable for arthritis, neuralgia and migraines.

Flarin is for the relief of:

  • Rheumatic
  • Pain of non-serious arthritic conditions
  • Muscular pain
  • Back ache
  • Neuralgia (A sharp pain along nerves)
  • Migraine
  • Headaches
  • Dental pain
  • Period pain
  • Cold, flu and feverish symptoms

Is Flarin right for me?

Are you experiencing any of the statements below? Then you may be experiencing an acute joint pain flare-up and Flarin could be right for you.

  • You experience joint pain has been troubling you for several days.
  • There might be swelling, stiffness and heat surrounding the joint.
  • The pain interferes with everyday activities and can be described as stabbing or sharp pain and gets worse when you move.
  • You are experiencing reduced mobility.
  • You may have tried support bandages, hot or cold packs, other painkillers or NSAIDs and not gained the relief you expected.

For oral use. Adults, the elderly and children aged 12 years and older. Take 1 or 2 capsules up to 3 times daily as required. Leave at least 4 hours between doses. Do not chew the capsules. Do not exceed 1200mg in any 24 hour period.

Do not take these capsules if you:

  • are allergic to ibuprofen or any of the other ingredients of this product, aspirin or other related painkillers (see end of section 2 and section 6)
  • have had a worsening of asthma, allergic rash or itchy, runny nose when taking similar medicines
  • have (or have had) two or more episodes of a stomach ulcer, perforation or bleeding
  • ever had stomach bleeding or a perforation due to NSAIDs
  • are already taking other drugs that belong to the NSAIDs group
  • are taking aspirin at doses of above 75 mg daily
  • are in the last 3 months of pregnancy
  • suffer from severe heart, liver or kidney disease.

Warnings and precautions

Please see your doctor or pharmacist before taking this medicine if you:

  • have an infection
  • are elderly, as you may be more likely to suffer from side effects
  • have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
  • are allergic to any other painkiller
  • suffer from systemic lupus erythematosus (a chronic rheumatic disease)
  • suffer from an allergy
  • suffer from inflammation of the intestines (ulcerative colitis, Crohn’s disease)
  • are on low-dose aspirin (up to 75 mg daily)
  • are a smoker
  • are in the first 6 months of pregnancy
  • are 12-18 years old and have not been drinking fluids or have lost fluids due to continuous vomiting or diarrhoea, as there is a risk of kidney damage.
    • Active ingredients: Ibuprofen 200mg. Also contains: Brilliant blue (E133); Allura Red (E129); Sorbitol; Hard Fat and glycerol monolinoleate.

      Disclaimer

      The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

      5.00 stars

      Excellent product

      Really very helpful for joint pain. An excellent product indeed.

      0 out of 0 people found this useful. Yes No Report abuse
       rated Flarin Ibuprofen 200mg Capsules as:
      5.00 stars

      0 out of 0 people found this useful. Yes No Report abuse
      5.00 stars

      Great product

      Arrived on time and was well packaged

      0 out of 0 people found this useful. Yes No Report abuse
      5.00 stars

      Easy solution to ease the pain.

      The occasional tablet to remedy the aches and pains of old age.

      0 out of 0 people found this useful. Yes No Report abuse
       rated Flarin Ibuprofen 200mg Capsules as:
      5.00 stars

      0 out of 0 people found this useful. Yes No Report abuse
       rated Flarin Ibuprofen 200mg Capsules as:
      5.00 stars

      0 out of 0 people found this useful. Yes No Report abuse
      View more reviews

      Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

      * Terms and conditions apply